# SDR CA050208004

- Difficulty date: February 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,692 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: C3UF609
- Condition: Broken
- Location: Water Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE BROKE IN THE FORWARD BAY WHERE IT CHANGES DIRECTION. ADDITIONAL NOTE, INSPECTION IN THIS AREA IS ONLY POSSIBLE WITH MIRROR.
